# SDR AALA201901029009

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 28,610 hours, 11,264 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Inoperative
- Location: Auxillary
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISFD AIRSPEED UNRELIABLE.  AIRSPEED WENT FROM 300KTS TO 50 KTS,  RETURNED TO NORMAL LATE IN APPROACH. AIRSPEED UNRELIABLE AT 17000 AND CONTINUED UNTIL 2500. EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND AUXILLARY PITOT HEAD INOPERATIVE AND REPLACED AUXILLARY PITOT TUBE IAW AMM 34-11-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
